Journal of Symbolic Logic

The Slow-Growing and the Grzecorczyk Hierarchies

E. A. Cichon and S. S. Wainer

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 48, Issue 2 (1983), 399-408.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183741256

Mathematical Reviews number (MathSciNet)
MR704094

Zentralblatt MATH identifier
0567.03020

JSTOR
links.jstor.org

Citation

Cichon, E. A.; Wainer, S. S. The Slow-Growing and the Grzecorczyk Hierarchies. J. Symbolic Logic 48 (1983), no. 2, 399--408. https://projecteuclid.org/euclid.jsl/1183741256


Export citation